计算机应用
     Home |  advertisement |  About Journal |  Editorial Board |  Order |  downloads |  Message |  Contacts Us |  Q & A |  Chinese Version
Journal of Computer Applications  2019, Vol. 39 Issue (5): 1374-1377    DOI: 10.11772/j.issn.1001-9081.2018102128
Cyber security Current Issue| Next Issue| Archive| Adv Search |
Secure network coding scheme based on chaotic encryption against wiretapping
XU Guangxian, WANG Dong
School of Electronics and Information Engineering, Liaoning Technical University, Huludao Liaoning 125105, China



Copyright ©2005 Sichuan Computer Applications Press Co., Ltd.
Address:No. 9, 4th Section, South Renmin Road, Wuhou District, Chengdu 610041, China
新出网证(川)字026号  蜀ICP备 05010208 号
Tel:028-85224283-803 E-mailbjb@joca.cn

Supportted by Magtech